Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Recommended Posts

For the past 2- 2 1/2 months ive been taking benzos. Up to 3 or 4 mg a day now. Plus i drink. Not much but still enough to be harmful when mixed with the benzos. Ok so theres that, THEN my feiend got an oxy hook up where we get the 20mgs for 1 - 2 dollars a piece and morphines and shit too. Im not too dependant on the opioids rn, but i didnt take a benzo for like 6 hrs after i woke up and i was trippin out. Sometimes ill be chillin and ill have this "electrical" sensation shoot in my head and arms. Ive never had a seizure but i can tell that that is like a mini one or the early signs of one. Im gonna go to our PES and tell them all this and say im suicidal hopefully i can get in. If not im not even sure what im gonna do...

  • Like 2
  • Truth 1
  • Props 1
Link to post
Share on other sites
This forum is supported by the 12ozProphet Shop, so go buy a shirt and help support!
This forum is brought to you by the 12ozProphet Shop.
This forum is brought to you by the 12oz Shop.

You should be able to ween off the dopes.  Remember, just because they're in pill form from a doctor doesn't mean it's not dope, it's just cleaner dope.

 

My suggestion, and I'm not a medical professional at all, is to not cold turkey quit something that could make you have severe physical detox symptoms.  I would get a supply of the drug you're addicted to and make a plan to reduce your dosage over time until you're at zero.  This is very likely not going to allow you to feel high or even "normal" since the dosage will decrease and this is the opposite of a "tolerance" where you have to continue INCREASING a dosage to feel high.

 

Disclaimer, if you fuck yourself up it's not DHABZ's fault.....but if I were in your shoes this is what I would do.  It's going to take restraint and self control.  You're going to have to know that you have a pile of drugs that you can do right over there and feel "good".  But, you have to play the long game with this one.  You don't want to be found in your apartment after you had a stroke, seizure, or heart attack.

 

Good luck and DM me if you need some words of encouragement.

  • Like 1
  • Truth 2
Link to post
Share on other sites

What to do really depends on your level of motivation and commitment in the moment.  Given your reported physical symptoms you may wish to be evaluated to make sure you're not going to have a seizure.  Realistically I imagine they'll say taper off the benzos, don't mix them with alcohol, and don't take them at all once you get past the physical symptoms.  Hopefully your vitals and all that other shit are ok.  Other than for your physical safety, IMO going to the hospital is kind of like saying "here, take care of this for me" for a problem you can fix yourself starting any moment you choose.  Example, if you were planning to take 1mg more today, plan on .5mg instead.  If you're safely able to do this yourself I'd say it might be slightly more beneficial to you, but the emphasis here is safely.  Don't want to assume too far but I'm also making the assumption that you're saying you're suicidal to get admitted, not because you actually are.  You've posted some good stuff over time, cool dog, nice piece of booty, stepped up your digs, will encourage your positive growth.

  • Like 1
  • Truth 1
Link to post
Share on other sites

There is a middle ground between doing it all alone and going full facility; go to a MD for a kick-pack and a therapist for the mental side. 

 

My journey was a lot like the old lady who swallowed the fly, I kept moving from one to the other and basically settled on booze for the last decade of my using career. For me personally, looking back, I would have been better off to cut the bullshit and abstain from a much earlier year.  

  • Like 3
Link to post
Share on other sites

So you can survive Opiate withdrawals

but Benzo/Alcohol WD can 100 % kill you. 

 

What are you taking 3-4mg a day of? If its valium/ativan that's not much,

if its xanax(alprazolam), etizolam, or klonopin(clonozepam) you are in for a BAD time 

 

 

 

  • Like 1
  • Truth 2
  • Props 1
Link to post
Share on other sites

also stop drinking NOW, but only if you have enough benzos to ween off. 

Drinking is throwing gasoline on the fire 

or drinking salt water to cure dehydration when it comes to your GABA receptors. 

  • Like 1
  • Truth 1
Link to post
Share on other sites

YOU HAVE TO WANT IT MORE THAN WE WANT IT FOR YOU!!! 

 

I can’t remember how Involved you were in the ALCOHOLISM thread but there is MAD support in there. 
 

I walk around now and see how fucking obvious opiod users are and we all think no one notices or that we are in control (some call themselves functioning addicts) but we’re not AT ALL and we look like death warmed over 

 

ITS REALLY FUCKING WORTH IT TO CLEAN UP 

get sober enough to see the bigger picture and then STAY focused on that my friend. 
 

 

17 years of that shit under my belt as of 2 1/2 years ago. The ole weed is the ONLY thing that helped my withdrawals and ween off. 
 

and then tell your friends to bounce. 
if I’m around anyone that I know has pills or some shit -I tell them upfront DONT OFFER MY NONE. and they don’t (because it’s more for them) 

you have support. 
but again-

 

YOU HAVE TO WANT IT MORE THAT WE WANT IT FOR YOU. 

  • Like 2
  • Truth 5
Link to post
Share on other sites

Best of luck with it man!

not going to lie - this doesn't sound fun.

 

12 ounce is behind you and given time differences probably somebody online most of the time - if you need to update the thread/blow off steam

 

 

  • Like 1
  • Truth 1
Link to post
Share on other sites
22 hours ago, +plus+ said:

So you can survive Opiate withdrawals

but Benzo/Alcohol WD can 100 % kill you. 

 

What are you taking 3-4mg a day of? If its valium/ativan that's not much,

if its xanax(alprazolam), etizolam, or klonopin(clonozepam) you are in for a BAD time 

 

 

 

Klonopin

Link to post
Share on other sites

Let me say from first hand experience detoxing off xanax and alcohol cold turkey Is a fucking nightmare. I still drink. And I also dabbled in opiates at the time. It was rough as fuck. To the point I'm militantly anti-benzo for recreational use. Get off em asap and safely. If you're already feeling that way dont just stop. Definitely seek some help.

 

A lot of the feelings you have are because the real you is VERY clouded. Benzos are a fucking monster. 

  • Props 1
Link to post
Share on other sites

I got hooked on xanax once without realising.

It was only when I thought I could stop (cold turkey) that I realised I was addicted and the withdrawals started. I was shocked at how quickly it happened.

I had to jump back on after a few hours.

 

Just taper off slow and listen to your body and you will get there. 

It can be a bit scary when your body is screaming for it but once you've set your mind on it, just keep reducing the amount you ingest and accept the fact you are probably in for some wild dreams and intense mood swings.

 

Took me a week or so I think, by the end I was basically microdosing until I could stop completely.

Lesson learnt!

  • Props 2
Link to post
Share on other sites

Clonazepam is very long acting, I'm talking a half life of over 40 hours - and the chance of accidental overdose when combining with alcohol is very real. Especially if you're throwing those Oxys on top, remember even after two days you have fifty percent of the Clonazepam in your system and this is where most people hit accidental OD.

 

Someone suggested seeing your GP and linking in with a counselling service to handle the detoxification side of things and that's pretty solid advice. They'll probably switch you to diazepam and get you to delete alcohol intake.

 

Alcoholism thread on here saved my life a bit over four years ago I suggest you check it out.

 

RIP Poz.

  • Like 4
Link to post
Share on other sites

I went to medical detox for 5 days in a city out in the country. I woke up the morning before going with my head spinning then took my blood pressure and it was 185/120 so i almost had a stroke or something. They took good care of me but there was nothing but country bumkin ass people there. Oh well. Im good tho now. Preciate the concern.

  • Like 3
Link to post
Share on other sites

Lol, sounds like a yelp review, "they provided the medical care that I needed but the staff and patients were snoresville".

 

Now you have some choices to make; it is far from me to encourage one way or the other but if you look with open eyes you will see that they are there and that they are yours to make.

 

 

  • Like 1
  • Truth 1
Link to post
Share on other sites
  • 3 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...